1 review
Other Baby Cold & Fever Reliefs:
  • Average: 4.6
  • High: 5.0
Baby Fever Treatment
Triaminic Children's Acetaminophen Pain Reliever/Fever Reducer

Read 1 Review


by PowerReviews
Triaminic Children's Acetaminophen Pain Reliever/Fever Reducer

(based on 1 review)

Ratings Distribution

  • 5 Stars



  • 4 Stars



  • 3 Stars



  • 2 Stars



  • 1 Stars



Reviewed by 1 customer

Displaying review 1

Back to top

(1 of 1 customers found this review helpful)


Triaminic Acetaminophen Has No Gluten, High Fructose Corn Syrup


from Piedmont, NC

Comments about Triaminic Children's Acetaminophen Pain Reliever/Fever Reducer:

Triaminic Acetaminophen for children claims to reduce fevers and relieve pain. I have used acetaminophen many times in the past when the kids have been teething, hurting, or having fevers. We had used children's Tylenol, but they had a recall of those products and I needed to find a safe replacement.

My kids have sensitivities to multiple medications and foods, especially high fructose corn syrup and gluten. One or the other is in many medications that are flavored for kids, which is very frustrating, especially if you have a child with fevers over 105 and they just pulled the one fever reducer off the market that hadn't caused problems!

I was fortunate to finally find Triaminic. They offer a wide variety of medications for kids, but this is simply acetaminophen, which is all I needed. It is very important not to give this product with others that also contain acetaminophen and not to exceed the recommended dosage because it has the potential to cause liver problems with doses that are too high.

I actually called the company because I didn't see anywhere on the packaging that it is gluten free. According to the representative, children's Triaminic Acetaminophen grape-flavored is free of many ingredients that my kids have problems with, including:

- gluten

- corn (a LOT of the store brands in particular have high fructose corn syrup as the second ingredient)

- casein (milk)

- soy

- nuts

- eggs

If your kids have sensitivities, it would always be safest to contact the manufacturer yourself because ingredients can change at any time. The representative with whom I spoke was very nice and made sure to answer all of my questions.

This children's syrup seems to work well at controlling pain and bringing down fevers to an extent. My child that had such high fevers had an infection that needed to be treated with antibiotics that improved the infection and the fever, but the acetaminophen helped until we got culture results back.

**My Viewpoint:**

Children's Triaminic Acetaminophen grade flavored syrup seems to work well at reducing fevers and helping to control pain. We may just stay with this product rather than going back to Tylenol since Tylenol has corn syrup. My biggest suggestions for this product would be to:

- Develop a measuring cup with black lines and numbers that I could actually see

- Improve the taste - my 8-year-old doesn't really like the taste, but I would rather have it like this than to have one of the above allergens in it

- Label the product at gluten-free if it is

- Decrease the price (it certainly isn't cheap)

Comment on this reviewHelp Icon